MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 HLM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 HLM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SRD S5 CONSOLE FOR 3 PUMP
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1-a5 patient information was not provided h11 livanova deutschland manufactures the cp5 system, the event occurred in the united states.Livanova field service engineer dispatched onsite inspected the control panel for any visible signs of damage or loose connections.No such issues were identified during the inspection.Subsequently, the cp5 panel was reconnected, and functional checks were performed.The unit was then tested for several hours and no anomalies were observed, therefore it was sent back to customer in its expected functions.If any additional information is received, a follow up report will be submitted.
 
Event or Problem Description
Livanova deutschland received a report indicating that, during procedure, a cp5 console abruptly powered off.Reportedly, the console resumed normal operation after being turned back on.As a precautionary measure, all connecting cables were disconnected and reconnected to ensure that no loose connections were present.There is no report of any patient injury.

Brand Name
S5 HLM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23876372
Report Number9611109-2025-90621
Device Sequence Number21245166
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210130
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSRD S5 CONSOLE FOR 3 PUMP
Device Catalogue Number48-30-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date06/26/2026
Date Device Manufactured08/18/2021
Usage of Device A
Patient Sequence Number1
Patient SexUnknown